TítolOn weakly cancellative fuzzy logics
Publication TypeJournal Article
Year of Publication2006
AuthorsMontagna F, Noguera C, Horcík R
JournalJournal of Logic and Computation
Volume16
Número4
Paginació423-450
Resum

Starting from a decomposition result of MTL-chains as ordinal sums, we focus our attention on a particular kind of indecomposable semihoops, namely weakly cancellative semihoops. Weak cancellation property is proved to be the difference between cancellation and pseudocomplementation, so it gives a new axiomatization of Product logic and PiMTL. By adding this property, some new fuzzy logics (propositional and first-order) are defined and studied obtaining some results about their (finite) strong standard completeness and other logical and algebraic properties.